MathSciNet Relay Station
MathSciNet bibliographic data
MR1216829 12E05 (12F05 12Y05)
Yu, Jie Tai A product formula for minimal polynomials and degree bounds for inverses of polynomial automorphisms. Proc. Amer. Math. Soc. 123 (1995), no. 2, 343–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement